Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diagnosed with pancreatic cancer. Removed the tail of pancreas. On Coumadin for clot in arm. Having swollen calves and feet. Serious?

My father recently was diagnosed with pancreatic cancer . He is 84 years old. He is diabetic and had a quintuple bypass 12 years ago. His tumor was on the tail of the pancreas . They removed that section of the pancreas and the spleen . Out of 17 lymph nodes , two were positive. He has worked out three days a week since his heart surgery.He came through surgery very well. He had a clot to form in his left arm and was put on coumadin. He went home 9 days later. Its been two weeks and he is now developing swollen calves and feet. Is this normal or cause for alarm? It is the weekend and not sure if this is a sign that he should go to ER. HS
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
swollen calves and feet should be examined carefully. this may be due to hypoproteinemia or congestive cardiac failure or lymphatic obstruction. deep venous thrombosis may also be the cause. carefull clinical examination and necessary investigation may help to reach a diagnosis. consult your physician.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor